Publication detail
A note on involutoryautomorphisms of C and the use of algebrically independent numbers for the construction diagonable matrices
SKULA, L.
Czech title
Poznámka o involutorních automorfismech tělesa C a použití algebraicky nezávislých čísel ke konstrukci diagonálních matic
English title
A note on involutoryautomorphisms of C and the use of algebrically independent numbers for the construction diagonable matrices
Type
journal article - other
Language
en
Original abstract
The involutory aotomorphisms of the complex field are classified into three families" Archimedian – "like real numbers", Archimedian – "like a propper subfield of real numbers" and non-Archimedian. It is shown that these families have the same cardinality equal to exp exp aleph 0. By means of the involutory. automorphisms and Lindemann's criterion on algebraically independent numbers a class of diagonable matrices is constructed.
Czech abstract
Involutorní automorfismy tělesa komplexních čísel jsou rozděleny do tří tříd: obsahující archimedovské podtěleso reálných čísel, archimedovské vlastní podtěleso reálných čísel a obsahující nearchimedovské podtěleso. Kardinální číslo každé z těchto tříd je exp exp alef 0. Pomocí involutorních automorfismů tělesa komplexních čísel a Lindemannova kritéria o algebraicky nezávislých číslech je konstruhována třída diagonalizovatelných matic.
English abstract
The involutory aotomorphisms of the complex field are classified into three families" Archimedian – "like real numbers", Archimedian – "like a propper subfield of real numbers" and non-Archimedian. It is shown that these families have the same cardinality equal to exp exp aleph 0. By means of the involutory. automorphisms and Lindemann's criterion on algebraically independent numbers a class of diagonable matrices is constructed.
Keywords in Czech
Involutorní automorfismus tělesa komplexních čísel algebraicky nezávislé číslo; Lindemannovo kritérium; diagonalizovatelná matice.
Keywords in English
Involutory automorphism of the komplex field; algebraically independent number; Lindemann criterion; diagonable matrix.
RIV year
2005
Released
21.08.2005
Publisher
Universitatis Ostraviensis
Location
Ostrava
Journal
Acta Mathematica
Volume
2004
Number
12
Pages from–to
49–60
Pages count
12
BIBTEX
@article{BUT43161,
author="Ladislav {Skula},
title="A note on involutoryautomorphisms of C and the use of algebrically independent numbers for the construction diagonable matrices",
journal="Acta Mathematica",
year="2005",
volume="2004",
number="12",
month="August",
pages="49--60",
publisher="Universitatis Ostraviensis",
address="Ostrava"
}